JournalscmhVol. 75, No. 3pp. 410–414

Universal octonary diagonal forms over some real quadratic fields

  • B. M. Kim

    Kangnung National University, Kangwon-Do, South Korea
Universal octonary diagonal forms over some real quadratic fields cover
Download PDF

Abstract

In this paper, we will prove there are infinitely many integers n such that n2 -- 1 is square-free and Q(n21)\Bbb Q(\sqrt {n^2-1}) admits universal octonary diagonal quadratic forms.

Cite this article

B. M. Kim, Universal octonary diagonal forms over some real quadratic fields. Comment. Math. Helv. 75 (2000), no. 3, pp. 410–414

DOI 10.1007/S000140050133